MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; COMPRESSOR,NEBULIZER,WITH CARRY BAG

MEDLINE INDUSTRIES, LP MEDLINE; COMPRESSOR,NEBULIZER,WITH CARRY BAG
Catalog Number HCSFISHNEB
Medical Device Problem Codes Output Problem (3005); Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported on (b)(6) that the nebulizer was not converting medication into mist and appeared to overheat during operation.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported on (b)(6) that the nebulizer was not converting medication into mist and appeared to overheat during operation.

Brand Name
MEDLINE
Common Device Name
COMPRESSOR,NEBULIZER,WITH CARRY BAG
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093-2753
MDR Report Key25132851
Report Number1417592-2026-01095
Device Sequence Number18294325
Product Code BTI
UDI-Device Identifier10884389197455
UDI-Public10884389197455
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCSFISHNEB
Device Lot Number6462406
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date05/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown